# SDR UALA2011040101578

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 82,836 hours, 9,294 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: S761S1028
- Condition: Defective
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WINDOW 2R HEAT FAULTS, MANEUVER WIRING AT S761 & S1028 ENSURE VOLTAGE READING DOES NOT FLUCT AND GND REMAINS STEADY.  IF 115VAC NOT AT "B" CHK S1028 & S761 FOR OPEN. IF GND NOT AVAIL AT "A" SUSPECT R7338 DEFECTIVE.  IF PWR & GND OK OPEN CB C69, DISC WIRING AT "A&B" ON WDO & CHK RESISTANCE OF WDO 2R PER FIM 30-40 FAULT TREE BOX 5.  IF NO FAULT FOUND.  REPLACE S761 & S1028.  SEE HIST FOR PREV ACTIONS.  COMPLETED ALL CHECKS AND MEASURMENTS ALL OK, REPLACED S761 AND S1028 OF WINDOW 2R.
